On the finiteness of the global dimension for artinian rings

Andrzej Skowroński, Sverre O. Smalo, Dan Zacharia

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

In this note we prove that for a left artinian ring of infinite global dimension there exists an indecomposable left module with both infinite projective dimension and infinite injective dimension.

Original languageEnglish (US)
Pages (from-to)475-478
Number of pages4
JournalJournal of Algebra
Volume251
Issue number1
DOIs
StatePublished - May 1 2002

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On the finiteness of the global dimension for artinian rings'. Together they form a unique fingerprint.

  • Cite this